Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does diane 35 cause hirsutism and how can it be treated ?

hi im female 30yrs &married hieght 4.8 &w8 75kg ihave access hair on face i also treat by dr he gave me diane35 after use this i got axcessive hair & dark hair on my face &chin &the hair grows rapidly eg i use hot wax today next day the hair grow back plz tell me what i do im so upset plz plz give me best suggestion
Asked On : Wed, 6 Jul 2011
Answers:  3 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
The growth of facial hair at this age is dueto hormonal imbalance , so the line of treatment will be to set right hormones first, the growth of hair will automatically disappear when balance is restored. you are also over weight and you will have to exercise alot to control your weight which may helpto set right your hormones. also get your thyroid profile done.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Homeopath Dr. Ratnesh Pandey's  Response
welcome to HCM
its a hormonal disturbence so for this you have to go for hormonal treatment but let me tell you there are several side effect of hormonal treatment also so take care and decide your self what to do
Answered: Fri, 30 Sep 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcaremagic Forum

First the cause of hirsutism (excessive unwanted hair) has to be known. Certains investigations and tests like ultrasono of abdoment, FSH, LH, Prolactin and TSH levels are to checked for this.

Once the cause is known, treatment will be based on that, taking OC pills like this wil not help you.

You can take homeopathy safely for hormonal /endocrinal problems. Please get in touch with a homeopathic physician personally.

For further queries-
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor